Typical Frobenius coverings

Title
Typical Frobenius coverings
Author(s)
이재운왕엔[왕엔]펑룽첸[펑룽첸]
Keywords
CIRCULANT GRAPH
Issue Date
201011
Publisher
SPRINGER HEIDELBERG
Citation
ACTA MATHEMATICA SINICA-ENGLISH SERIES, v.26, no.11, pp.2209 - 2214
Abstract
A covering p from a Cayley graph Cay(G, X) onto another Cay(H, Y) is called typical Frobenius if G is a Frobenius group with H as a Frobenius complement and the map p: G -> H is a group epimorphism. In this paper, we emphasize on the typical Frobenius coverings of Cay(H, Y). We show that any typical Frobenius covering Cay(G, X) of Cay(H, Y) can be derived from an epimorphism (f) over bar from G to H which is determined by an automorphism f of H. If Cay(G, X (1)) and Cay(G, X (2)) are two isomorphic typical Frobenius coverings under a graph isomorphism phi, some properties satisfied by phi are given.
URI
http://hdl.handle.net/YU.REPOSITORY/23345http://dx.doi.org/10.1007/s10114-010-7630-9
ISSN
1439-8516
Appears in Collections:
이과대학 > 수학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE